October 2015

Ghost an ghouls! It’s only the spookiest and devilish weekend of the year!

Getting geared up and ready for the nights scary action, let us be your group of trick or treating zombies, vampires and werewolves as we eagerly make our way through the streets going door to door, scaring all that we see as we go gathering more and more sugary treats of the night from more and more unsuspecting victims! Let us be your trusty pillow case as we fill ever more with cinematic greatness, before bursting at the seams, spilling our celluloid wonder all over this weekend!

SATURDAY 31st OCTOBER

.
The Three Musketeers
(1973) ITV3 8:20am-10:35am (2 hours 15 minutes)
A naive country boy arrives in Paris, keen to seek adventure and prove himself a swordsman. He falls in with a trio of roguish soldiers, and together they set out to save the queen from the schemes of a treacherous cardinal. Swashbuckling adventure, starring Oliver Reed, Michael York, Richard Chamberlain, Frank Finlay, Charlton Heston and Faye Dunaway.

Scooby-Doo (2002) ITV2 5:20pm-7:10pm (1 hour 50 minutes)
The hapless hound and his chums reunite after a bitter break-up to solve a baffling mystery in the ghost-themed tourist resort of Spooky Island, whose owner is convinced he has a genuine haunting on his hands. Live-action comedy adventure based on the cartoon series, starring Sarah Michelle Gellar, Matthew Lillard, Freddie Prinze Jr, Linda Cardellini and Rowan Atkinson.

Entrapment (1999) 5* 5:55pm-8:05pm (2 hours 10 minutes)
An elusive professional art thief suspected of stealing a priceless painting is pursued by an insurance agent. However, instead of bringing the criminal to book, she teams up with him to plot the robbery of a lifetime – although neither is sure the other can be trusted. Crime thriller, starring Sean Connery, Catherine Zeta-Jones, Ving Rhames, Will Patton and Maury Chaykin.

Fun Fact: The street that Sean Connery is parked in waiting for Catherine Zeta-Jones to leave the antiques shop is the same one that Hagrid and Harry walk down in Harry Potter and the Sorcerer’s Stone (2001) when they are heading for the Leaky Cauldron.

Ghostbusters (1984) Comedy Central 6:00pm-8:00pm (2 hours)
Three eccentric scientists put their hi-tech gadgetry and knowledge of the paranormal to money-making use by setting up in business as freelance ghost catchers. A musician calls them in to investigate when she sees strange creatures in her kitchen, only to end up possessed. As the spook-hunting team members deal with an attempt to shut their operation down, they discover an evil demonic entity is being summoned into existence and it falls to them to stop this creature from destroying the world. Supernatural comedy adventure, starring Bill Murray, Dan Aykroyd, Harold Ramis, Sigourney Weaver, Ernie Hudson and Rick Moranis.

Ghostbusters T-Shirts

Superman III (1983) Channel 5 6:30pm-8:55pm (2 hours 25 minutes)
The Man of Steel battles an evil tycoon, who has recruited a computer genius to aid his schemes for world domination. Together the villains hatch a plan to dispose of Superman once and for all – but instead of killing the superhero, they accidentally unveil his dark side. Comic-book adventure sequel, starring Christopher Reeve, Richard Pryor, Robert Vaughn and Margot Kidder.

Superman Clothing

The Addams Family (1991) Film4 7:00pm-9:00pm (2 hours)
Creepy couple Morticia and Gomez find their unconventional life threatened by a man claiming to be a long-lost relative. When they welcome him with open arms, they fall prey to a plot that could cost them their ancestral home and the family fortune. Black comedy based on the 1960s TV series, starring Anjelica Huston, Raul Julia, Christopher Lloyd, Christina Ricci, Jimmy Workman and Carel Struycken.

Final Destination (2000) Watch 10:00pm-12:00am (2 hours)
A teenager’s grim premonition saves his schoolmates from dying in a plane crash, but despite their narrow escape, the vengeful spirit of death refuses to be outwitted and the survivors fall victim to a series of bizarre mishaps. Horror, starring Devon Sawa, Ali Larter, Kerr Smith, Kristen Cloke and Seann William Scott.

The Sixth Sense (1999) More4 11:05pm-1:15am (2 hours 10 minutes)
A child psychologist, disheartened after the suicide of a former patient, takes on the case of a terrified boy haunted by ghostly apparitions, and tries to help him discover what the spirits want from him. M Night Shyamalan’s supernatural thriller, starring Bruce Willis, Haley Joel Osment, Toni Collette and Olivia Williams.

Broken Arrow (1996) Syfy 11:10pm-1:20am (2 hours 10 minutes)
A US Air Force veteran ejects his co-pilot from their Stealth bomber in a plan to steal the plane’s cargo of nuclear warheads. He uses the weapons to extort money from the American government by threatening to detonate one in a major city. Action thriller, starring John Travolta, Christian Slater, Samantha Mathis and Delroy Lindo.

SUNDAY 1st NOVEMBER

.
Escape from the Planet of the Apes
(1971) Film4 11:00am-1:00pm (2 hours)
Intelligent chimpanzees Cornelius and Zira escape the destruction of their planet by travelling back in time to 1970s America. Although initially treated as celebrities, the government comes to regard the pair as a threat to the human race when it transpires that Zira is pregnant. Sci-fi adventure sequel, starring Roddy McDowall, Kim Hunter, Sal Mineo and Ricardo Montalban.

Haunted Honeymoon (1986) Channel 5 2:50pm-4:25pm (1 hour 35 minutes)
A radio actor preparing to marry begins to suffer panic attacks that threaten his career. When he takes his fiancee to meet his eccentric extended family, they conspire to scare him out of his neuroses with a fake haunting – but something supernatural really is lurking in the family estate. Comedy, directed by and starring Gene Wilder. With Dom DeLuise and Gilda Radner.

Ghostbusters II (1989) Comedy Central 5:00pm-7:00pm (2 hours)
The eccentric spectre-hunters reunite to save New York from a massive river of slime generated by the citizens’ negativity and nasty thoughts. Meanwhile, the spirit of a 16th-century tyrant tries to return to the land of the living by possessing the body of a toddler. Sequel to the supernatural comedy, starring Bill Murray, Sigourney Weaver, Dan Aykroyd, Harold Ramis, Rick Moranis and Ernie Hudson.

Space Jam (1996) ITV2 5:20pm-7:05pm (1 hour 45 minutes)
Aliens arrive on Earth to abduct the Looney Tunes gang as a new attraction at their failing intergalactic theme park. To keep their freedom, Bugs Bunny and friends challenge the invaders to a high-stakes basketball game, calling on Michael Jordan to save the day and send the extraterrestrials back where they came from. Live action and animated comedy, starring Bill Murray and Danny DeVito, with the voices of Billy West and Bill Farmer.

Bill & Ted’s Excellent Adventure (1989) ITV2 7:05pm-9:00pm (1 hour 55 minutes)
Two dim-witted teenagers with dreams of rock stardom seem doomed to fail a school history project, unaware the future of the human race depends on their success. A time traveller is given the job of making sure they pass the test by sending them on a series of adventures in the past. Comedy, starring Keanu Reeves, Alex Winter and George Carlin.

Tremors (1989) ITV4 11:00pm-12:55am (1 hour 55 minutes)
A dull American town in the middle of the desert is suddenly attacked by huge man-eating subterranean creatures. Luckily, two dimwitted but brave handymen step into the breach to lead a ragtag bunch of locals and a mismatched pair of survivalists in the battle against the gruesome worm-like monsters. Comedy horror, with Kevin Bacon, Fred Ward, Finn Carter, Michael Gross, Reba McEntire and Bobby Jacoby.

The Faculty (1998) ITV2 11:00pm-1:10am (2 hours 10 minutes)
Six high-school students notice their teachers behaving strangely, and realise they have been replaced by shape-changing aliens who are planning to take over the world. Robert Rodriguez’s sci-fi horror, starring Elijah Wood, Jordana Brewster, Josh Hartnett, Robert Patrick and Famke Janssen.

Whatever you’re up to this weekend, make sure you’re not double booked and always blow the candles out before you go to bed.

xoxo

Share This!


It’s PUMPKIN TIME again every one! Just like many fellow Halloween addicts out there, this week everyone here at TruffleTowers have been busy bees thinking up and creating our very own Pumpkin creations ready to show off to you lovely lot.

We’ve had such a blast getting stuck into these amazing creations, each with their very own retro inspired theme because….well we are TruffeShuffle after all!

Check out all our amazing designs….

so there you have them folks! Which is your favourte? What cool designs have you created this year? Let us know and let us see by commenting below, tweeting on @truffleshuffle_ or getting in touch via Facebook.

xoxo

Share This!


No tricks, just treats... Spend & Save. THIS WEEK ONLY!
Spend £25 - 10% Off - Code: SAVE10 Spend £50 - 15% Off - Code: SAVE15
Spend £75 - 20% Off - Code: SAVE20 Spend £100 - 25% Off - Code: SAVE25
Shop Now
DISCOUNT Ts & Cs: Code(s) must be entered at checkout to qualify. Code(s) valid until MIDNIGHT, 30/10/2015 Cannot be used in conjunction with any other offers. Code is valid for telephone and mobile orders too.

Share This!


Tomato and basil! It’s only gone and been the weekend again!

So, like an eager but very amateur home cook, we find ourselves once again faced with a whole host of different ingredients at our disposal like the list of top retro films over this weekend. We’ll carefully (but mostly guessing) select the perfect ingredients to help create the perfect blend of flavours, colours and smells that will create just the right dish to sooth our grumbly belly. Just like the end credits of our favourite films, the empty plate will leave us feeling satisfied, but always wanting more.

Have a happy retro weekend!

SATURDAY 24TH OCTOBER

.
Memphis Belle
(1990) 5USA 1:40pm-3:50pm (2 hours 10 minutes)
The crewmen of an American B-17 bomber prepare for their final flight before returning home to a hero’s welcome. However, the mission – to launch a daylight raid on a supply factory in a heavily defended German city – threatens to be the most hazardous they have ever undertaken. Fact-based Second World War drama, with Matthew Modine, Eric Stoltz, John Lithgow, Harry Connick Jr, Tate Donovan and Billy Zane.

Field of Dreams (1989) ITV4 3:05pm-5:10pm (2 hours 5 minutes)
A farmer hears a mysterious voice inspiring him to mark out a baseball diamond in a cornfield – which, to his surprise, is visited by the ghost of the star player of the 1919 Chicago White Sox team, whose career was cut short by scandal. It later dawns on him the pitch has a greater purpose – to give people who have sacrificed important parts of their lives a second chance. Fantasy, starring Kevin Costner, Ray Liotta, Burt Lancaster and James Earl Jones.

Lara Croft: Tomb Raider (2001) Syfy 4:20pm-6:30pm (2 hours 10 minutes)
The gun-toting treasure seeker is thrown into a furious battle with a mysterious secret society as she races against time to locate the missing pieces of a legendary artefact that grants the owner the ability to control time. Action adventure based on the video games, starring Angelina Jolie, Daniel Craig, Leslie Phillips, Iain Glen, Chris Barrie and Jon Voight.

Fun Facts: This is the biggest grossing action film with a woman in lead role. Second is Aliens (1986). AND throughout this film, Lara never actually wounds or kills anyone with a gun in the entire time!

Dirty Dancing (1987) 5* 5:05pm-7:05pm (2 hours)
A dance instructor at a 1960s resort hotel fears his career will be jeopardised when his regular partner is forced to pull out of an important show in which they are due to perform. Luckily, a naive teenager is happy to step in, and is treated to a whirlwind holiday education in life, love and expressing herself. Romantic drama, starring Patrick Swayze, Jennifer Grey and Jerry Orbach.

Superman IV: The Quest for Peace (1987) ITV4 5:10pm-7:00pm (1 hour 50 minutes)
The Man of Steel embarks on a mission to destroy every nuclear weapon on the planet. However, his arch-enemy Lex Luthor sees the chance to rid himself of the superhero by creating a deadly radioactive henchman who causes havoc around the world. Comic-book adventure sequel, starring Christopher Reeve, Gene Hackman, Mark Pillow and Margot Kidder.

Superman T-Shirt

Porridge (1979) More4 7:05pm-9:00pm (1 hour 55 minutes)
Cellmates Fletcher and Godber are coerced into aiding an escape attempt organised by the sinister Grouty. However, the two jailbirds contrive to break back into prison before their absence is detected by the formidable Mr Mackay. Comedy based on the TV series, starring Ronnie Barker, Richard Beckinsale, Peter Vaughan, Fulton Mackay and Brian Wilde.

Rambo III (1988) Syfy 9:00pm-11:10pm (2 hours 10 minutes)
Vietnam veteran John Rambo turns down a request from his old colonel to join a mission in Soviet-occupied Afghanistan. However, when the officer is captured, Rambo sets off to save him, joining the Mujahedeen rebels in fighting against the Russian invaders. Action adventure sequel, starring Sylvester Stallone, Richard Crenna, Kurtwood Smith, Marc de Jonge and Sasson Gabai.

Rambo Merchandise

I Know What You Did Last Summer (1997) BBC3 10:00pm-11:40pm (1 hour 40 minutes)
Four teenagers accidentally run over a stranger and hide the body rather than inform the authorities, only to find themselves stalked the following year by a shadowy figure who takes great delight in disposing of them in a variety of gruesome ways. Horror, starring Jennifer Love Hewitt, Sarah Michelle Gellar, Ryan Phillippe, Freddie Prinze Jr and Anne Heche.

The Fifth Element (1997) Channel 5 10:25pm-11:55pm (1 hour 30 minutes)
In the 23rd century, the world faces destruction from a seemingly unstoppable force of pure evil. Meanwhile, a New York cab driver encounters a mysterious woman destined to save the Earth from its fate, and has to protect her from a scheming arms dealer and a horde of alien mercenaries. Luc Besson’s sci-fi adventure, starring Bruce Willis, Milla Jovovich and Gary Oldman.

SUNDAY 25TH OCTOBER

.
Loch Ness
(1996) Channel 5 1:40pm-3:40pm (2 hours)
A cynical American scientist is sent to Scotland to prove the Loch Ness monster does not exist, to the outrage of the locals. However, an innkeeper’s nine-year-old daughter makes him wonder if there may be some truth to the legend. Family drama, starring Ted Danson, Joely Richardson, Ian Holm, James Frain, Kirsty Graham and Harris Yulin.

Back to the Future (1985) ITV2 2:05pm-4:25pm (2 hours 20 minutes)
Teenager Marty McFly travels back to the 1950s in a time machine built by his eccentric inventor friend. The return journey proves tricky enough, but he also accidentally alters the sequence of events that led to his parents falling in love – and has to persuade his future dad to win his mother’s heart, or he will never be born. Sci-fi comedy adventure, starring Michael J Fox, Christopher Lloyd, Lea Thompson and Crispin Glover.

Back to the Future T-Shirts

Back to the Future Part II (1989) ITV2 4:25pm-6:35pm (2 hours 10 minutes)
Time-travelling teenager Marty McFly travels to the 21st century, where he has to save his children from a terrible fate. However, this proves to have unforeseen consequences when the future version of arch enemy Biff sees a chance to rewrite history for his own benefit, leaving Marty stuck in a twisted parallel universe. Sci-fi comedy sequel, starring Michael J Fox and Christopher Lloyd.

Peter Pan (1953) Channel 5 5:30pm-7:00pm (1 hour 30 minutes)
Three children are visited in the night by a magical flying boy and a fairy named Tinker Bell. The strange youngster takes them away to his home, the magical island of Neverland, where his band of runaway youngsters are engaged in an ongoing battle with a crew of pirates. Disney animated adventure based on JM Barrie’s novel, with the voices of Bobby Driscoll and Hans Conried.

Peter Pan Clothing

Back to the Future Part III (1990) ITV2 6:35pm-9:00pm (2 hours 25 minutes)
Time-travelling teenager Marty McFly is transported back to the days of the Wild West, where he strives to save his eccentric scientist friend Doc Brown from death at the hands of a villainous gunslinger. Final instalment in the sci-fi comedy trilogy, starring Michael J Fox, Christopher Lloyd, Mary Steenburgen and Thomas F Wilson.

Rush Hour (1998) Channel 5 7:05pm-9:00pm (1 hour 55 minutes)
A Hong Kong detective is sent to Los Angeles to investigate a kidnapping, but the local authorities worry that his presence in America might spark an international incident, and assign a loud-mouthed and troublesome cop to keep an eye on him. However, the new partnership proves an explosive combination. Comedy adventure, starring Jackie Chan, Chris Tucker, Ken Leung, Tom Wilkinson and Chris Penn.

Air America (1990) ITV4 11:20pm-1:40am (2 hours 20 minutes)
A reckless traffic reporter for a radio station loses his helicopter pilot’s licence, but is recruited by the CIA into a secret organisation transporting cargo and troops around Southeast Asia during the Vietnam War. However, he not only discovers his superiors are involved in smuggling drugs, but his co-pilot also has an illicit sideline of his own. Comedy adventure, with Mel Gibson, Robert Downey Jr, Nancy Travis, Burt Kwouk and Ken Jenkins.

Whatever you’re up to this weekend, keep it fun, keep it safe and keep it retro!

xoxo

Share This!


That’s it folks! Time is up and what a blast it’s been.

We would just like to say a huuuuge tyre flaming thank you to each and everyone one of you lovely peeps who have been super busy commenting, tweeting and following away to enter for your chance. Always great to see people getting stuck in. The Doc would be proud!

So what’s it all been for??

Well, up for grabs this time we’ve been giving you guys and gals the chance to get your hands on this simply amazing Back to the Future Blu Ray box set AND a whopping £100 to spend on our BTTF range! Not to be sniffed at huh.

SO! All your entries have been counted and we can finally reveal that our lucky winner of all this IS….

Tim Webb
.
Huge congrats Tim! We’re contacting you now so stay tuned.

Didn’t win this time around? Panic not! You can still get your hands on our exclusive range of Back To The Future Merchandise including T-Shirts, Vests, Toys and more over at TruffleShuffle.co.uk.

Check out some of our latest and best designs….

Stay tuned for plenty more competitions coming your way soon folks!

xoxo

Share This!


GREAT SCOTT! The day that ALL Back to the Future fans have been waiting for is finally here! Ever since Marty and Doc Brown set the dials in the DeLorean to OCT 21 2015 in Back to the Future II and sped off into the unknown, we dreamt about what the world would be like so far in the future, a whole 26 years into the unknown. Would it be like the film? Would it be weirder or just the same? Only time itself would tell….

Well the future is officially here! We might not have quite the same taste in fashion that the film suggests, well…..most of us. And we sure don’t have hoverboards and flying cars just yet (come on science people!) but thankfully LOADS of great BTTF goodies have made it… check out some of our exclusive designs below!

To celebrate this momentous occasion in 80′s movie history, we’re celebrating the only way we know how! Rocking our favourite Back The The Future T-Shirts with double ties of course, rooting for the Cubs and launching a good old fashioned giveaway!

So what’s up for grabs?

Well! As a treat for all you die hard fans out there, we’re giving you guys and gals the chance to get your hands on a limited edition Blu Ray of Back to the Future: The Complete Adventures. Yep all three classic films, the complete animated series (26 Episodes), a bonus disc featuring over 2 hours of content , and a visual history 64-page book complete with collectible light-up flux capacitor packaging! All shipped over especially from the US of A. WOW!

But wait there’s more! We’re also offering our lucky winner a cool £100 to spend on on Back to the Future merchandise on our site so you can get your hands on a whole bunch of goodies to show your appreciation for the movie classic.

How to enter…

To keep things as easy, fair and accessible as possible, we’re running our competition through a nifty system called Gleam which will allow you to enter a number of times and in a number of different ways via Twitter, our blog, Facebook, Pinterest, Instragram and more. The more ways you enter, the more chances you have of winning – think of it like tickets in a hat. Simple!

Back To the Future Competition!

How Long Do I Have?

The competition will close at 11:59am on Friday 23rd of October. We will grab a winner from the system and announce this shortly after so keep your eyes peeled.

How will you pick a winner?

Totally at random! Once the competition closes, the Gleam system will dive head-first into all the entries and pick out one at random to keep things totally fair.

If you have any questions or problems at all, please get in touch with us on competitons@truffleshuffle.co.uk and we will be glad to help.

Good luck everyone and HAPPY BACK TO THE FUTURE DAY!

Ts&Cs
Only one winner will be chosen at random.
Only open to UK residents
There will be no cash alternative to prizes offered.
If we do not hear back from the winner after 1 week, another will be chosen at random and contacted.
TruffleShuffle.co.uk reserve the right to close/cancel the competition at any time.
This Blu Ray/DVD will be released on October 20th 2015 in the US and can only be sent out to the winner once it has arrived to us in the UK.
Winner decision is final.

Share This!